# SDR SWAA2021052669507

- Difficulty date: May 4, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146A83419
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT LOWER AFT CORNER SCUFF PLATE CASTING CRACKED.  INSTALLED NEW SCUFF PLATE IAW AMM 53-11-02-420-801,  COMPLETED INSTALLATION OF SCUFF PLATE IAW AMM 53-11-02-420-801.
